# SDR A6WA200840157

- Difficulty date: March 5, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL TRACK SUPPORT CRACK ON CARGO DOOR TRACK FS 574.0.  (K)  REPLACED IAW SRM 51-42-06.  (M)
